W.Y.C. Chen and E.X.W. Xia,
The ratio monotonicity of the Boros-Moll polynomials,
Math. Comp. 78 (2009) 2269-2282.

Cited by

  1. T. Amdeberhan, A. Dixit, X. Guan, L. Jiu and V.H. Moll, The unimodality of a polynomial coming from a rational integral. Back to the original proof, J. Math. Anal. Appl. 420 (2014) 1154-1166.

  2. W.Y.C. Chen, D.Q.J. Dou and A.L.B. Yang, Brändén's Conjectures on the Boros–Moll Polynomials, Int. Math. Res. Notices (2013) 4819-4828.

  3. W.Y.C. Chen and C.C.Y. Gu, The reverse ultra log-concavity of the Boros-Moll polynomials, Proc. Amer. Math. Soc. 137 (2009) 3991-3998.

  4. W.Y.C. Chen, S.X.M. Pang and E.X.Y. Qu, On the combinatorics of the Boros-Moll polynomials, Ramanujan J. 21 (2010) 41-51.

  5. W.Y.C. Chen, S.X.M. Pang and E.X.Y. Qu, Partially 2-colored permutations and the Boros–Moll polynomials, Ramanujan J. 27 (2012) 292-304.

  6. W.Y.C. Chen, L.X.W. Wang and E.X.W. Xia, Interlacing log-concavity of the Boros–Moll polynomials, Pacific J. Math. 254 (2011) 89-99.

  7. W.Y. C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56 (2013) 701-722.

  8. W.Y.C. Chen and E.X.W. Xia, Proof of Moll’s minimum conjecture, European J. Combin. 34 (2013) 787-791.

  9. W.Y.C. Chen, A.L.B. Yang and E.L.F. Zhou, Ratio monotonicity of polynomials derived from nondecreasing sequences, Electron. J. Combin. 17 (2010) Note 37, 8 pp.

  10. A. Dixit, V.H. Moll and V. Pillwein, A hypergeometric inequality, Ann. Comb. 20 (2016) 65-72.

  11. D.Q.J. Dou and A.L.B. Yang, On the modes of polynomials derived from nondecreasing sequences, Electron. J. Combin. 18 (2011) Paper 1, 5 pp.

  12. J.L. Gross, T.Mansour, T.W. Tucker and D.G.L. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29 (2015) 1002-1029.

  13. J.J. Guo, Higher order Turn inequalities for Boros-Moll sequences, Proc. Amer. Math. Soc. 150(8) (2022) 3323C3333.

  14. G.-N. Han, S.-M. Ma and Y.-N. Yeh, A symmetric decomposition of the Boros-Moll polynomials, arXiv:2212.14501.

  15. E.H. Liu, Skew log-concavity of the Boros-Moll sequences, J. Inequal. Appl. (2017) Paper No. 117, 5 pp.

  16. A. Llamas and J. Martínez-Bernal, Nested log-concavity, Comm. Algebra 38(2010) 1968-1981.

  17. L. Lv, A short proof of Moll's minimal conjecture, Electron. J. Combin. 24(4) (2017) Paper 4.7, 4 pp.

  18. E.X.W. Xia, The concavity and convexity of the Boros-Moll sequences, Electron. J. Combin. 22 (2015) Paper 1.8, 11 pp.